# SDR DALA2017022801613

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACK ON BEAM NR 4, FORWARD EDGE.  BEAM WAS REPLACED IAW SRM 51-30-01, 51-30-02 AND 51-30-05.  (LP# 2910045)
